By Topic

A variable structure control with simple adaptation laws for upper bounds on the norm of the uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dong Sang Yoo ; Dept. of Electr. Eng., Korea Adv. Inst. of Sci. & Technol., Seoul, South Korea ; Myung Jin Chung

In deterministic design of feedback controllers for uncertain dynamical systems, upper bounds on the norm of the uncertainties are an important clue to guarantee the stability of the closed-loop system. Sometimes, however these upper bounds may not be easily obtained because of the complexity of structure of the uncertainties. Simple adaptation laws for upper bounds on the norm of the uncertainties are proposed, and these adaptive upper bounds are used to design a variable-structure control system that guarantees the asymptotic stability of uncertain dynamical systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 6 )